# SDR UF6A950501

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- Engine: Pwa PW126A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 3035681
- Condition: Clogged
- Location: Zone 460
- Part time: 1,461 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5102 - SBN - THE NR 2 IMPENDING BYPASS FUEL FILTER CENTRAL WARNING PANEL LIGHT ILLUMINATED.  MAINTENANCE REPLACED THE HIGH PRESSURE FUEL FILTER.  (W)
